# SDR SWAA2013071518231

- Difficulty date: July 3, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 21,272 hours, 12,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT Z ANGLE UPPER SURFACE CORRODED BETWEEN BS 807 - BS 747.  R&R "Z" ANGLE IAW SRM.
